# SDR UPS08851469

- Difficulty date: January 3, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 D-PIT STA 1340 L34L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED SPLICE FITTING AT STA 1340 L34L IAW SRM 51-01-20, AND SRM 51-03-02.
